MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CERAMIC FEMORAL HEAD; HIP COMPONENT
Model Number 26000005
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Toxicity (2333)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to cocr corrosion at the profemur® long neck, during the procedure dr.(b)(6) found severe metallosis involving the entire synovium.Components from another manufacturer: 48mm medacta versafit acetabular shell, 28mm medacta dual mobility poly liner.
 
Additional Manufacturer Narrative
This event was already captured under report 3010536692-2020-00558.This report refers to an additional component associated to the event.During assessment of the investigation it was found that there was no alleged deficiency against this product.Therefore this component is not reportable.Please void the initial report.

Brand Name
CERAMIC FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10371206
Report Number3010536692-2020-00559
Device Sequence Number2686951
Product Code MRA
UDI-Device IdentifierM684260000051
UDI-PublicM684260000051
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000005
Device Catalogue Number26000005
Device Lot Number1397433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/14/2020
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date12/07/2020
Patient Sequence Number1
Patient Weight90